# SDR HNAA2024081300676

- Difficulty date: July 18, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 41,803 hours, 37,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E046443 CABIN CENTER FLOOR BEAM UPPER FLANGE CORRODED AT FRAME 26.  RAR CABIN CENTER FLOOR BEAM UPPER FLANGE (GUSSET) AT FRAME 26 IAW EMB 145 SRM 51-40-02
